# SDR SCNA20201008130

- Difficulty date: September 25, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT BS 986.5 HAS CORROSION FROM LBL 43 TO RBL 47.5.  ACCOMPLISHED FLOOR BEAM REPAIR STA 986.5 RBL 50-LBL 50, IAW ATS ER 20-03204 REV IR DATED 09/24/2020 AND SUN COUNTRY EA 53-0053 REV 00.
